# SDR DALA2016111008484

- Difficulty date: May 25, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 588-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER FROM LONGERON 26L BTW BS 588-598, 607-617.  FABRICATED, TREATED, AND PAINTED A NEW DOUBLER AND INSTALLED IAW  SRM 51-30-2, 51-30-5, 53-04-3 FIG. 12 (SHEET 1) 51-10-3 PAR 14, 21.
